Hail, Bolivar
- When
- October 17, 8:04 PM CST
- Where
- Bolivar County, 0.9 mi SE of Duncan
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.040, -90.740
A vigorous, fast-moving, early autumn storm system brought severe weather to portions of the ArkLaMiss region from the evening of October 17th, 2012 into the early morning hours of October 18th. The combination of intense wind shear, strong winds and adequate moisture and instability resulted in severe storms developing along and ahead of a strong cold front as it raced across the forecast area.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A vigorous, fast-moving, early autumn storm system brought severe weather to portions of the ArkLaMiss region from the evening of October 17th, 2012 into the early morning hours of October 18th. The combination of intense wind shear, strong winds and adequate moisture and instability resulted in severe storms developing along and ahead of a strong cold front as it raced across the forecast area. Numerous reports of wind damage from supercell and bowing-type thunderstorms were received as the storms produced strong straight line winds and tornadoes from the Delta region, southeast into Central Mississippi, and reaching into parts of east central and southeast Mississippi. There were sporadic reports of hail, but with such fierce wind shear over the region, straight line winds and tornadoes were the primary modes of severe weather during this event.
To put some historical perspective on this rare early Fall severe weather event, the EF-3 that occurred across Scott and Newton counties was only the second F3 to occur in the month of October in Mississippi in recorded history. The three strong tornadoes for this event is second all time to the Oct 17, 1980 event where 7 tornadoes occurred (6 of which were strong (F2)). Additionally, there were eleven total tornadoes during this event which ties October 13, 2001 for the most tornadoes during any October event.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Oct 17, 2:46 PM CST, 5 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT WED OCT 17 2012
...SEVERE WEATHER POSSIBLE THIS EVENING INTO TONIGHT...
.DISCUSSION...TONIGHT...THE PRIMARY FOCUS OF THE FORECAST THIS
AFTERNOON IS ON THE SEVERE WEATHER POTENTIAL FOR THIS EVENING AND
INTO TONIGHT. BREEZY CONDITIONS WILL CONTINUE INTO TONIGHT AS THE
FORECAST AREA SITS BETWEEN HIGH PRESSURE SLOWLY PULLING OFF IN THE
EAST...AND A FAST APPROACHING AND DEEPENING STORM SYSTEM OVER THE
NATION'S MID-SECTION. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM
TONIGHT FOR THE DELTA REGION AS A RESULT.
AS STATED ABOVE...THE DEVELOPMENT OF SEVERE STORMS CURRENTLY REMAINS
POSSIBLE ACROSS PORTIONS OF THE FORECAST AREA FROM LATER THIS
EVENING INTO TONIGHT. THIS IS THE RESULT OF A STRONG TROUGH DIGGING
EAST SOUTHEAST ACROSS THE NORTHERN/CENTRAL PLAINS STATES THIS
AFTERNOON...WHICH WILL CONTINUE TO DEEPEN AND GRADUALLY EVOLVE INTO
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI RIVER VALLEY. AT THE
SURFACE...A STRONG COLD FRONT DEVELOPING OVER THE PLAINS...WILL
RAPIDLY SHIFT EAST INTO AND THROUGH THE REGION THIS EVENING AND
THROUGH THE OVERNIGHT HOURS.
THIS CONCERN FOR SEVERE STORMS LOOKS BEST OVER AREAS ALONG AND NORTH
OF THE INTERSTATE 20 CORRIDOR...WITH THE GREATEST CONCERN FOR SEVERE
STORMS BEING OVER THE DELTA REGION THIS EVENING. STORMS SHOULD
BEGIN TO MOVE INTO THE DELTA AFTER 8 PM...INTO CENTRAL MISSISSIPPI
BY MIDNIGHT...AND INTO SOUTHEAST MISSISSIPPI BY 4 AM THURSDAY. AS
THE FRONT PUSHES SOUTH 20 CORRIDOR...ACTIVITY SHOULD BEGIN TO
WEAKEN AS IT MOVES INTO A LESS FAVORABLE ENVIRONMENT. THAT SAID...A
STRONG TO SEVERE STORM SOUTH OF THE INTERSTATE 20 CORRIDOR CAN NOT
BE ENTIRELY RULED OUT. THE FRONT IS EXPECTED TO PUSH THROUGH THE
ENTIRE REGION BY SUNRISE THURSDAY MORNING.
WHILE HAIL CAN'T BE RULED OUT...WITH STRONG KINEMATIC FIELDS THROUGH
THE ATMOSPHERE...THE POTENTIAL FOR STRONG DAMAGING WINDS IN EXCESS
OF 60 MPH WILL BE THE PRIMARY CONCERN. WITH THE STRONG AND DEEP
WIND SHEAR...+50 KNOTS 0-6 KM...AND 0-3 KM SRH VALUES REACHING +400
M^2/S^2...THE DEVELOPMENT OF A SUPERCELL OR TWO ALONG WITH SOME
BREAKS IN AN EXPECTED SQUALL LINE COULD YIELD SOME TORNADOES...ONE
OR TWO OF WHICH COULD BE STRONG.
THE QUESTION MARK REMAINS THE AMOUNT OF INSTABILITY THAT'LL WORK
IT'S WAY NORTH INTO THE REGION AHEAD OF THE FRONT. LOW TO MID 60S
DEW POINTS HAVE ALREADY OVERSPREAD MUCH OF THE REGION...OTHER THAN
EAST CENTRAL AND NORTHEAST MISSISSIPPI WHERE MID 50 DEW POINTS
RESIDE. UPPER 60S AND LOWER 70S DEW POINTS HAVE ALREADY WORKED
NORTHEASTWARD INTO CENTRAL LOUISIANA. WHILE THERE IS STILL
UNCERTAINTY IF THIS RICH +70F DEW POINT AIR WILL REACH OUR CWA AHEAD
OF THE FRONT LATER...I'M FEELING A LITTLE MORE CONFIDENT THAT
INSTABILITY WILL BE AT LEAST ADEQUATE ENOUGH...PARTICULARLY OVER THE
CENTRAL AND WESTERN PORTIONS OF THE CWA...TO AID IN THE DEVELOPMENT
OF STORMS. FURTHER EAST...ACTIVITY COULD BECOME MORE ELEVATED
THROUGH THE OVERNIGHT HOURS AS INSTABILITY STRUGGLES...AND BEST
DYNAMICS/ASCENT LIFT OUT. /19/
THURSDAY AND THURSDAY NIGHT...AMPLE SUN IS EXPECTED DURING THE DAY
THURS WITH TEMPS WARMING BACK UP INTO THE LOW 70S NORTH TO UPPER 70S
SOUTH. COOL NIGHT XPCTD OVRNGT THURSDAY INTO EARLY FRIDAY MORNING
WITH LOWS IN THE LOW/MID 40S. /ALLEN/
LONG TERM...FRIDAY THROUGH WEDNESDAY...DEEP UPPER TROUGHING WILL
PREVAIL OVER THE ARKLAMISS ON FRIDAY WITH THE MODELS INDICATING A
WEAK DRY COLD FRONT MOVING THROUGH THE AREA DURING THE AFTERNOON.
SURFACE HIGH PRESSURE RIDGING WILL BUILD IN OVER THE AREA QUICKLY
BEHIND THE FRONT BY FRIDAY EVENING. UPPER TROUGHING WILL GIVE WAY TO
UPPER RIDGING ON SATURDAY AS THE NICE WEEKEND CONTINUES WITH
SEASONABLE TEMPERATURES AND MOSTLY CLEAR SKIES. THE SURFACE RIDGE
WILL SHIFT TO THE EAST ON SUNDAY AND THE FLOW WILL BECOME MORE
SOUTHEASTERLY...THUS RESULTING IN WARMER TEMPS...BUT A CONTINUATION
OF MAINLY CLEAR SKIES.
THE GFS AND THE ECMWF ARE IN GOOD AGREEMENT THAT SURFACE AND UPPER
RIDGING WILL PREVAIL ACROSS THE ARKLAMISS MONDAY THROUGH WEDNESDAY
WITH VERY WARM AFTERNOON HIGHS IN THE LOW 80S AND CLEAR TO PARTLY
CLOUDY SKIES. STUCK CLOSE TO GUIDANCE TEMPS THROUGH THE PERIOD WITH
VERY LITTLE ROOM FOR IMPROVEMENT. /15/
&&
.AVIATION...ALL TAF SITES ARE VFR AND WILL REMAIN SO THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING. AVIATION CONCERNS
REMAIN THROUGH LATE THIS AFTERNOON AS SLY WINDS OF 20-25 KT WITH
GUSTS TO 35 KT REMAIN POSSIBLE FOR KGLH/KGWO WITH SOME TAPERING FOR
CNTRL AND EASTERN SITES. A STRONG COLD FRONT AND SEVERE STORMS ARE
XPCTD TO IMPACT KGLH/KGWO 18/00Z-03Z AND PROGRESS SOUTH AND EAST
18/02Z-06Z FOR KGTR/KJAN/KHKS AND WEAKEN TOWARDS KMEI/KHBG
18/05Z-09Z. WINDS OF 60MPH WILL BE PSBL ALONG WITH TURBULENT
CONDITIONS ALOFT INVOF STORMS. MVFR AND IFR CONDS WILL BE LIKELY FOR
BRIEF PERIODS OF ALL TAF SITES TONIGHT AND ERLY THURS. STORM TOPS TO
FL500. NW/W WINDS OF 10 TO 15 KT WILL ACCOMPANY FROPA AND LIGHTEN
THROUGH THE DAY THURS. VFR CONDS EXPECTED BEHIND THE FRONT DURING
THE DAY THURS. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 54 79 48 76 / 85 7 0 0
MERIDIAN 56 78 42 77 / 76 8 0 0
VICKSBURG 50 78 44 76 / 86 6 0 0
HATTIESBURG 64 80 47 81 / 64 11 0 0
NATCHEZ 54 75 47 77 / 63 6 0 0
GREENVILLE 50 75 47 74 / 91 5 0 0
GREENWOOD 50 77 47 73 / 90 7 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ007>009-015-016-023-
025.
AR...WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ074-075.
&&
19/17/ALLENHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 255 PM CDT WED OCT 17 2012 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040>042- 047-182000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 255 PM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND PORTION OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY A BROKEN LINE OF SEVERE STORMS ALONG A STRONG COLD FRONT AS WELL AS DISCRETE SUPERCELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING TORNADOES WITH SOME POSSIBLY BEING STRONG...AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE BETWEEN 7 PM TO 11 PM TONIGHT ACROSS THE ARKLAMISS DELTA REGION. THE AREA NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55 WILL SEE THE GREATEST CHANCE FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED FOR TONIGHT. LAZ023>026-MSZ029>033-037>039-043>046-048>055-059>063-182000- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 255 PM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A BROKEN LINE OF SEVERE STORMS ALONG A STRONG COLD FRONT AS WELL AS DISCRETE SUPERCELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING A FEW TORNADOES AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE BETWEEN 9 PM TO 1 AM TONIGHT ACROSS THE NATCHEZ TRACE CORRIDOR. THE LINE IS EXPECTED TO SLOWLY WEAKEN AS IT PUSHES FARTHER SOUTH AND EAST OF THE NATCHEZ TRACE CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED FOR TONIGHT. MSZ056>058-064>066-072>074-182000- SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 255 PM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PORTION OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE STRONG TO SEVERE BROKEN SQUALL LINE ALONG A STRONG COLD FRONT WILL GRADUALLY WEAKEN AS IT SHIFTS SOUTH AND EAST THROUGH THE OVERNIGHT AND EARLY MORNING HOURS THURSDAY OVER THE SOUTHEAST PORTION OF CENTRAL MISSISSIPPI. TIMING WILL BE BETWEEN 11 PM AND 4 AM. A FEW STORMS MAY CAUSE DAMAGING WINDS OF 60 MPH AND A TORNADO STILL REMAINS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED FOR TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
The Little Rock radar (KLZK), 165 km away, was scanning. The volume nearest the first event began at 02:04 UTC.
13 tornado, 13 thunderstorm wind, 4 hail, 1 strong wind. Local standard time, as filed.
Concentrated damage occurred along a short path length northeast of Shelby. One mobile home was destroyed with heavy damage occurring to a few other homes and buildings. A radio tower was snapped and a grain silo was destroyed. In addition, several sheds were destroyed and multiple power poles snapped. Maximum winds were estimated at 115 miles per hour.
Trees were blown down near Rome.
Sign damage occurred along Reed Road, and hundreds of trees were downed across the south side of Greenville. A few buildings at the Cottonwood Apartments were damaged. Approximately 5,700 people were without power. Straight line winds were determined to have caused the damage with maximum winds estimated at 80 to 90 miles per hour.
Trees were blown down along Carpenter and Pearidge Road.
A roof was torn off a house and damage occurred to a fence. In addition, trees and limbs were blown down along the path. Maximum winds were estimated at 105 mph.
A boat was blown off of a trailer, and siding was damaged on a house along Lott Road.
Several mobile homes were heavily damaged or destroyed, and dozens of power poles were snapped. Maximum winds were estimated at 125 mph. The tornado continued into Humphreys County.
Several mobile homes were heavily damaged or destroyed, and dozens of power poles were snapped. Maximum wind speeds were estimated at 125 miles per hour. This tornado continued out of Sharkey County.
The tornado damaged several roofs and outbuildings along the path. Maximum winds were estimated at 110 mph.
A tree fell on a power line.
This tornado damaged several outbuildings, travel trailers and snapped several trees. Maximum winds were estimated at 90 mph.
Trees were blown down along Lake City Road.
A couple of trees were down along with some limbs in Belzoni.
This tornado primarily caused tree damage. Maximum winds were estimated at 90 mph.
A tree was blown onto a home along Myrleville Road.
A swath of damaging thunderstorm winds downed power lines and trees along a path east and southeast of Canton. Specific locations include Barnes Road, Dampeer Road, Highway 43, and Rankin Road.
A wide but brief tornado produced some significant roof damage to two homes, although most other damage was limited to trees. Maximum wind speed was estimated at 95 mph.
Tornado began along East Franklin Street and tracked east along it for roughly three quarters of a mile, producing significant damage to several homes and destroying outbuildings and sheds. The tornado then turned more east southeast, producing tree damage and more sporadic structural damage as it crossed Highway 16. The tornado lifted shortly thereafter, but not before seriously damaging several chicken houses. Maximum wind speeds were estimated at 110 mph.
Several trees were blown down along Highway 35 and Highway 487 near Standing Pine.
This tornado began along Old Jackson Road east of Hillsboro. Initially the tornado tracked southeast downing multiple trees as it crossed Harrison Road and MS Highway 21. There were also a few homes with roof damage in this area and outbuildings were damaged by fallen trees. The tornado then began a more easterly course along Greer Road and began to snap and uproot several additional trees as it crossed Ephesus Road, Langsmill Road, and Russell Community Road. Along Russell Community Road multiple trees fell on structures, including one that fell through a home causing an injury. The tornado continued eastward, downing additional trees and caused minor roof damage at a residence on George Road.
As the tornado reached the Lewis Road area, there was a notable increase in the number of hardwood trees that were snapped along the path. Along the northern end of the track, part of the roof of a small barn was removed. Extensive tree damage continued to the Salem Road area, where the tornado reached its peak intensity of around 140 mph. At this location, three large steel transmission towers were bent toward the ground between Salem Road and Jim Owens Road. Along Jim Owens Road, a large shed and a travel trailer were demolished. Farther east the tornado blew a mobile home into the roadway at Conehatta Road. The roof and walls were separated from the undercarriage and the contents of the home were scattered in the area. There were two occupants in the home at the time, and both escaped without significant injury. Along Stroud Road portions of the roof of an outbuilding were removed and a small silo was blown over before the tornado crossed into Newton County.
The tornado crossed Tuscolameta Creek, continuing to uproot and snap several trees as it passed over the southern end of the town of Conehatta. A small shed was demolished along Hoye Pace Road. Additional homes suffered roof damage along Newton-Conehatta Road and Caney Creek Road. One mobile home was shifted off its foundation and an adjacent barn had much of its metal roof removed. An outbuilding was destroyed by a falling tree along Woodrow Ezell Road. Farther east, much of a metal roof was removed from a shed along Pleasant Valley Road and a home sustained roof damage along Braddock Road. Additional tree damage occurred as the tornado tracked eastward nearly paralleling Braddock Road before lifting near Beaver Dam Road.
This tornado began along Old Jackson Road east of Hillsboro. Initially the tornado tracked southeast downing multiple trees as it crossed Harrison Road and MS Highway 21. There were also a few homes with roof damage in this area and outbuildings were damaged by fallen trees. The tornado then began a more easterly course along Greer Road and began to snap and uproot several additional trees as it crossed Ephesus Road, Langsmill Road, and Russell Community Road. Along Russell Community Road multiple trees fell on structures, including one that fell through a home causing an injury. The tornado continued eastward, downing additional trees and caused minor roof damage at a residence on George Road.
As the tornado reached the Lewis Road area, there was a notable increase in the number of hardwood trees that were snapped along the path. Along the northern end of the track, part of the roof of a small barn was removed. Extensive tree damage continued to the Salem Road area, where the tornado reached its peak intensity of around 140 mph. At this location, three large steel transmission towers were bent toward the ground between Salem Road and Jim Owens Road. Along Jim Owens Road, a large shed and a travel trailer were demolished. Farther east the tornado blew a mobile home into the roadway at Conehatta Road. The roof and walls were separated from the undercarriage and the contents of the home were scattered in the area. There were two occupants in the home at the time, and both escaped without significant injury. Along Stroud Road portions of the roof of an outbuilding were removed and a small silo was blown over before the tornado crossed into Newton County.
The tornado crossed Tuscolameta Creek, continuing to uproot and snap several trees as it passed over the southern end of the town of Conehatta. A small shed was demolished along Hoye Pace Road. Additional homes suffered roof damage along Newton-Conehatta Road and Caney Creek Road. One mobile home was shifted off its foundation and an adjacent barn had much of its metal roof removed. An outbuilding was destroyed by a falling tree along Woodrow Ezell Road. Farther east, much of a metal roof was removed from a shed along Pleasant Valley Road and a home sustained roof damage along Braddock Road. Additional tree damage occurred as the tornado tracked eastward nearly paralleling Braddock Road before lifting near Beaver Dam Road.
This tornado touched down just to the west of East Northside Drive and tracked east northeast. Initially, a handful of trees had broken limbs. As the tornado neared and crossed West Northside Drive, almost a dozen hardwood trees were snapped and one power pole was blown down. The tornado continued to the east northeast across a cotton field and dissipated. Maximum winds were estimated at 100 mph.
This tornado caused mainly tree damage except where it crossed County Road 519 where a mobile home was pushed off its foundation, a metal and wood frame building was destroyed, and a roof to a well built home was damaged. Maximum winds were estimated at 100 mph.
Half dollar to golf ball size hail fell west of Key Field.
A tree was blown down across New Hope Road southwest of De Kalb.
Hail stones up to golf ball size fell in Stonewall.
Nickel to quarter size hail fell in Savoy.
Power lines were blown down near Mccall Creek.
Several large limbs were blown down within the city limits of Bay Springs. One home received some damage when a limb fell onto a service line, which ripped away from the house.
Several tree limbs blown down in the city. One home sustained minor damage after a tree line fell onto the power line connected to the house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2012Every state in 2012This day in weather historyThe tornado archive for Mississippi, 2012Warnings in Mississippi, October 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 413040, 413042, 413044, 413046, 416512, 413057, 413058, 413060, 413061, 416518, 413063, 413064, 416521, 413065, 413066, 413067, 412024, 412025, 412027, 412028, 412029, 412030, 412031, 412032, 412022, 412033, 412023, 412035, 412036, 412037, 416545.